The Lp-Poincaré Inequality for Analytic Ornstein–Uhlenbeck Semigroups

Research output: Chapter in Book/Conference proceedings/Edited volumeChapterScientific

Abstract

Consider the linear stochastic evolution equation dU(t)=AU(t)dt+dW H (t),t⩾0, dU(t)=AU(t)dt+dWH(t),t⩾0, where A generates a C0-semigroup on a Banach space E and WH is a cylindrical Brownian motion in a continuously embedded Hilbert subspace H of E. Under the assumption that the solutions to this equation admit an invariant measure µ∞ we prove that if the associated Ornstein–Uhlenbeck semigroup is analytic and has compact resolvent, then the Poincaré inequality ∥ ∥ f−f ¯ ∥ ∥  L p (E,μ ∞ ) ⩽∥D H f∥ L p (E,μ ∞ )  ‖f−f¯‖Lp(E,μ∞)⩽‖DHf‖Lp(E,μ∞) holds for all 1 < p < ∞. Here f denotes the average of f with respect to µ∞ and DH the Fréchet derivative in the direction of H.
Original languageEnglish
Title of host publicationOperator Semigroups Meet Complex Analysis, Harmonic Analysis and Mathematical Physics
EditorsWolfgang Arendt, Ralph Chill, Yuri Tomilov
Place of PublicationCham
PublisherBirkhäuser
Pages353-368
Number of pages16
ISBN (Electronic)978-3-319-18494-4
ISBN (Print)978-3-319-18493-7
DOIs
Publication statusPublished - 11 Dec 2015

Publication series

NameOperator Theory: Advances and Applications
Volume250
ISSN (Print)0255-0156
ISSN (Electronic)2296-4878

Keywords

  • Analytic Ornstein–Uhlenbeck semigroups
  • Poincaré inequality
  • compact resolvent
  • joint functional calculus

Fingerprint Dive into the research topics of 'The <em class="EmphasisTypeItalic">L</em><sup><em class="EmphasisTypeItalic">p</em></sup>-Poincaré Inequality for Analytic Ornstein–Uhlenbeck Semigroups'. Together they form a unique fingerprint.

Cite this